Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 4, 2011, 10:43 AM CST. It took effect at Mar 4, 2011, 9:00 PM CST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 10:43 AM CST (16:43 UTC)
- In effect from
- Mar 4, 2011, 9:00 PM CST
- Expired
- Mar 6, 2011, 9:31 AM CST
- In force
- 37 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
748 WHUS73 KMKX 041643 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 AM CST FRI MAR 4 2011 ...BRISK WINDS AND HIGH WAVES TONIGHT THROUGH SATURDAY NIGHT... .LOW PRESSURE WILL TRACK SOUTHEAST OF THE AREA TONIGHT...THEN MOVE AWAY FROM THE REGION THROUGH SATURDAY NIGHT. A TIGHT PRESSURE GRADIENT BETWEEN THE LOW AND HIGH PRESSURE TO THE NORTHWEST OF WISCONSIN WILL BRING BRISK WINDS ACROSS THE NEARSHORE WATERS TONIGHT THROUGH SATURDAY NIGHT. THE WINDS WILL GENERATE HIGH WAVES...LASTING THROUGH AT LEAST SATURDAY NIGHT. LMZ643>646-050045- /O.NEW.KMKX.SC.Y.0022.110305T0300Z-110306T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1043 AM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS BY MID EVENING...WITH GUSTS TO 30 KNOTS. WINDS INCREASING TO 30 KNOTS SATURDAY...THEN 15 TO 25 KNOTS SATURDAY NIGHT. * WAVES: WAVES BUILDING TO 4 TO 6 FEET LATER TONIGHT...RISING TO 6 TO 8 FEET SATURDAY INTO SATURDAY NIGHT. THE WAVES WILL SLOWLY SUBSIDE LATER SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
8 follow-up statements
067 WHUS73 KMKX 042130 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST FRI MAR 4 2011 ...BRISK WINDS AND HIGH WAVES TONIGHT THROUGH SUNDAY... .LOW PRESSURE WILL TRACK SOUTHEAST OF THE AREA TONIGHT...THEN MOVE AWAY FROM THE REGION THROUGH SUNDAY. A TIGHT PRESSURE GRADIENT BETWEEN THE LOW...AND HIGH PRESSURE TO THE NORTHWEST OF WISCONSIN...WILL BRING BRISK WINDS ACROSS THE NEARSHORE WATERS TONIGHT THROUGH SATURDAY NIGHT. THE WINDS WILL GENERATE HIGH WAVES...LASTING THROUGH SUNDAY. LMZ643>646-050530- /O.EXT.KMKX.SC.Y.0022.110305T0300Z-110307T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS BY MID EVENING...THEN TO 30 KNOTS LATER TONIGHT AND SUNDAY. NORTH WINDS 15 TO 25 KNOTS THEN EXPECTED SATURDAY NIGHT...DECREASING SUNDAY. * WAVES: WAVES WILL BUILD TO 6 TO 10 FEET LATER TONIGHT AND SATURDAY...THEN SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
144 WHUS73 KMKX 050329 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CST FRI MAR 4 2011 ...BRISK WINDS AND HIGH WAVES TONIGHT THROUGH SUNDAY... .LOW PRESSURE WILL TRACK TO THE SOUTH AND EAST OF LAKE MICHIGAN TONIGHT...THEN MOVE AWAY FROM THE REGION THROUGH SUNDAY. A TIGHT PRESSURE GRADIENT BETWEEN THE LOW...AND HIGH PRESSURE OVER CANADA WILL BRING BRISK WINDS ACROSS THE NEARSHORE WATERS TONIGHT THROUGH SATURDAY NIGHT. THE WINDS WILL GENERATE HIGH WAVES...LASTING THROUGH SUNDAY. LMZ643>646-051130- /O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 PM CST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: WAVES WILL BUILD TO 6 TO 10 FEET LATER TONIGHT AND SATURDAY...THEN SLOWLY SUBSIDE SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
346 WHUS73 KMKX 050936 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CST SAT MAR 5 2011 ...BLUSTERY WINDS AND HIGH WAVES TO CONTINUE INTO SUNDAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH STRENGTHENING LOW PRESSURE TO THE SOUTHEAST OF LAKE MICHIGAN WILL CONTINUE TO CAUSE BLUSTERY WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY AND TONIGHT. WAVE HEIGHTS WILL REACH 8 TO 12 FEET TODAY DUE TO BLUSTERY ONSHORE WINDS UP TO 30 KNOTS. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN INTO THIS EVENING. THE WINDS AND WAVES WILL SLOWLY SUBSIDE BEGINNING LATER TONIGHT THROUGH SUNDAY...HOWEVER THEY ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY LEVELS UNTIL SUNDAY EVENING. LMZ643>646-051745- /O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS UP TO 30 KNOTS WILL DECREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE TO GRADUALLY DECREASE ON SUNDAY. * WAVES: 8 TO 12 FOOT WAVES ARE EXPECTED TODAY...DIMINISHING TO 6 TO 10 FEET TONIGHT...CONTINUING TO SLOWLY SUBSIDE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
001 WHUS73 KMKX 051528 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CST SAT MAR 5 2011 ...BRISK WINDS AND HIGH WAVES TO CONTINUE INTO SUNDAY... .A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH STRENGTHENING LOW PRESSURE TO THE SOUTHEAST OF LAKE MICHIGAN...WILL CONTINUE TO CAUSE BLUSTERY WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY AND TONIGHT. WAVE HEIGHTS WILL REACH 8 TO 12 FEET TODAY...DUE TO BLUSTERY ONSHORE WINDS UP TO 30 KNOTS. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN INTO THIS EVENING. THE WINDS AND WAVES WILL SLOWLY SUBSIDE BEGINNING LATER TONIGHT THROUGH SUNDAY. HOWEVER...THEY ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY LEVELS UNTIL SUNDAY EVENING. LMZ643>646-052330- /O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS UP TO 30 KNOTS TODAY WILL DECREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE TO GRADUALLY DECREASE ON SUNDAY. * WAVES: 8 TO 12 FOOT WAVES ARE EXPECTED TODAY...DIMINISHING TO 6 TO 10 FEET TONIGHT...CONTINUING TO SLOWLY SUBSIDE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
579 WHUS73 KMKX 052132 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CST SAT MAR 5 2011 ...BRISK WINDS AND HIGH WAVES TO CONTINUE INTO SUNDAY... .A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE WELL EAST OF THE REGION...WILL CONTINUE TO CAUSE BLUSTERY WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT. WAVE HEIGHTS OF 5 TO 8 FEET ARE EXPECTED TONIGHT...ALONG WITH FREEZING SPRAY. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN INTO THIS EVENING. THE WINDS AND WAVES WILL SLOWLY SUBSIDE LATER TONIGHT THROUGH SUNDAY. HOWEVER...THEY ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY LEVELS UNTIL SUNDAY EVENING. LMZ643>646-060545- /O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS TONIGHT WILL DECREASE TO 10 TO 20 KNOTS SUNDAY. * WAVES: 5 TO 8 FOOT WAVES ARE EXPECTED TONIGHT...THEN WILL SLOWLY SUBSIDE THROUGH SUNDAY. THE WINDS AND WAVES WILL BRING FREEZING SPRAY TONIGHT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
062 WHUS73 KMKX 060330 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CST SAT MAR 5 2011 ...HIGH WAVES TO CONTINUE INTO SUNDAY... .BRISK NORTH WINDS WILL CONTINUE TONIGHT BUT WEAKEN ON SUNDAY AS A RIDGE OF HIGH PRESSURE MOVES INTO WISCONSIN. HOWEVER...HIGH WAVES WILL LINGER FOR MUCH OF THE DAY. LIGHT WINDS AND LOW WAVE HEIGHTS WILL PREVAIL SUNDAY NIGHT AS WEAK HIGH PRESSURE MOVES ACROSS LAKE MICHIGAN. LMZ643>646-061130- /O.CON.KMKX.SC.Y.0022.000000T0000Z-110307T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS TONIGHT WILL DECREASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST FOR SUNDAY. * WAVES: 5 TO 8 FOOT WAVES TONIGHT...THEN WILL SLOWLY SUBSIDE THROUGH SUNDAY. THE WINDS...WAVES...AND BELOW FREEZING TEMPERATURES WILL BE FAVORABLE FOR FREEZING SPRAY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
929 WHUS73 KMKX 060941 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CST SUN MAR 6 2011 ...HIGH WAVES TO SUBSIDE THROUGH THE DAY... .A LOOSENING PRESSURE GRADIENT HAS ALLOWED THE BRISK WINDS FROM THE PREVIOUS SEVERAL DAYS TO DIMINISH SATURDAY NIGHT AND EARLY THIS MORNING. THE LINGERING HIGH WAVES ARE EXPECTED TO GRADUALLY SUBSIDE TODAY AS WELL...FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY AFTERNOON. LMZ643>646-061745- /O.EXT.KMKX.SC.Y.0022.000000T0000Z-110306T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS WILL FURTHER DECREASE TO 5 TO 15 KNOTS THROUGH THE MORNING. * WAVES: 3 TO 6 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
598 WHUS73 KMKX 061531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST SUN MAR 6 2011 ...WINDS AND WAVES HAVE SUBSIDED... .WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-061645- /O.CAN.KMKX.SC.Y.0022.000000T0000Z-110306T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 3:28 AM CST, 7 hours 15 minutes earlier.
Area forecast discussion, Mar 4, 3:28 AM CST, 7 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CST FRI MAR 4 2011 .VERY SHORT TERM...TODAY...FORECAST CONFIDENCE IS MEDIUM. COMBO OF INVERTED SFC TROF/CDFNT AND VIGOROUS MID LEVEL SHORT WAVE RESULTING IN NICE AREA OF RAIN MOVING THROUGH THE CWA EARLY THIS MORNING. TEMPS/DEWPOINTS GENERALLY WARM ENOUGH FOR ALL RAIN. THE ONLY QUESTIONABLE AREA IS ACROSS MQT/GREEN LAKE COUNTIES WHERE TEMPS ARE A LITTLE COLD AND COULD RESULT IN SOME SLEET OR FREEZING RAIN THERE. EXPECT THIS INITIAL AREA OF QPF TO ROLL OFF TO THE EAST WITH THE SHORT WAVE AND BEST UVV OMEGA FIELDS. COULD SEE A BREAK IN THE ACTION FOR THE MORNING...WITH MORE DEVELOPMENT LATE THIS MORNING OR EARLY THIS AFTERNOON AS ANOTHER SHORT WAVE ROLLS IN. AT THAT POINT...WE ALSO START TO SEE SOME INCREASING LOW LEVEL FRONTOGENESIS AS THE SFC TROF BEGINS TO TIGHTEN UP WITH THE DEVELOPMENT OF A SFC LOW TO THE SOUTHWEST. SOME INDICATION THE UPPER JET IS FORMING A COUPLED CONFIGURATION WHICH WILL HELP THE OVERALL DEEP UVV ASPECT. PRECIP TYPE ACROSS THE CWA SHOULD BE ALL RAIN WITH MILD TEMPS. COULD HIT MID...UPPER?...40S IN THE FAR SOUTH TODAY. COLD AIR ADVECTION DOES BEGIN ACROSS THE NW THIS AFTERNOON AS THE SFC TROF AXIS/CDFNT SLIDES SOUTHEAST. .TONIGHT...FORECAST CONFIDENCE IS MEDIUM. EXPECT DECENT PRECIP ACROSS AT LEAST THE SOUTHEAST HALF OF THE CWA AS THE SFC LOW MOVES UP ALONG THE CDFNT THAT SHOULD BE SE OF THE CWA BY 00Z. LOWEST POPS EXPECTED ACROSS THE NW AS DRIER WORKS IN...NOT SURE IF PRECIP WILL EXTEND THAT FAR NW FROM THE SFC LOW. OBVIOUS COMPLICATING FACTOR IS THE STEADY INTRUSION OF COLD AIR AND THE TRANSITION FROM LIQUID PRECIP TO FROZEN. SHOULD BE A STEADY TRANSITION...BUT NOT EXPECTING MUCH IN THE WAY OF ACCUMULATING SNOWFALL AS THE COLD AIR WILL BE CHASING DIMINISHING PRECIP...A TYPICAL TREND IN THESE CASES. ONE CONCERN IS IN THE EAST LATE TONIGHT WHEN THE GFS AND THE ECMWF SHOW A TONGUE OF UPPER LEVEL FRONTOGENESIS AND Q-VECTOR CONVERGENCE HANGING ON LONGER AS TEMPS FALL. WE MIGHT SEE A NARROW BAND OF SNOWFALL...BUT CAN/T IMAGINE AMOUNTS GREATER THAN AN INCH. RATIOS WOULD BE LOW AND THE GROUND GENERALLY WARM FROM THE LAST FEW DAYS. .SHORT TERM...SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM. 500MB SHORTWAVE WITH VORTICITY TONGUE ACROSS SOUTHEAST WISCONSIN INTRODUCES THE POTENTIAL FOR SNOW TO CONTINUE THROUGH SATURDAY MORNING...AND INTO THE AFTERNOON FOR THE FAR SOUTHEAST. OTHER MODELS NOT REALLY BUYING ON THIS WAVE...BUT WILL KEEP THE CHANCE OF PRECIP IN FOR SATURDAY FOR NOW. STRATUS DECK WILL HOLD ON THROUGH THE DAY SUNDAY...BUT COULD SEE SOME PARTIAL CLEARING OVERNIGHT ALLOWING TEMPS TO DROP INTO THE MID TEENS. IF STRATUS DECK BREAKS SOONER OR CIRRUS SHIELD BUILDS IN LATER COULD SEE TEMPS DROP A FEW DEGREES LOWER THAN THIS. .LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM. MID LEVEL WARM ADVECTION AHEAD OF NEXT SURFACE LOW WILL BRING CLOUDS BACK IN FOR SUNDAY...AND BRING IN A SLIGHT CHANCE FOR LIGHT SNOW MONDAY AND MONDAY NIGHT. SURFACE LOW TRACKS QUICKLY FROM WESTERN KANSAS TUESDAY AFTERNOON TO SOUTHERN WISCONSIN WEDNESDAY AFTERNOON. PRECIP TYPE WILL BE A CHALLENGE ONCE AGAIN. AT THIS TIME WILL SIMPLY GO WITH RAIN AND SNOW FOR TUESDAY AND TUESDAY NIGHT...WITH MORE DETAILS TO BE WORKED OUT IN THE COMING DAYS. SHOULD EVENTUALLY GET TO ALL RAIN FOR EVERYONE...BUT TIMING WILL HAVE TO FIGURE OUT TIMING. LOOKS LIKE TEMPS SHOULD MAKE IT INTO THE 40S FOR THE SOUTHERN HALF OF THE CWA ON WEDNESDAY. MODELS HAVE BEEN QUITE CONSISTENT WITH THE SYSTEM IN THE PAST SEVERAL DAYS SO KEEPING THE LIKELY POPS. ALSO HAVE A SMALL...BUT NON ZERO POSSIBILITY FOR THUNDER WEDNESDAY. MEAGER LOW LEVEL CAPE WITH MARGINAL LAPSE RATES. WILL NOT INCLUDE IN THE FORECAST AT THIS TIME...BUT BEARS WATCHING. PRECIP MOVES OUT FOR THURSDAY...AND WILL SEE TEMPERATURES RETURN TO BELOW NORMAL LEVELS WITH LOW TO MID 30S. && .AVIATION...STEADY INCREASE IN MOISTURE AND A WEAK WIND FIELD THROUGH THE MORNING SHOULD LEAD TO AN OUTBREAK OF IFR CIGS/VSBYS FOR THE TAF SITES BY SUNRISE OR SHORTLY THEREAFTER. WOULD EXPECT THIS TO THEN PERSIST THROUGH TONIGHT AS THE PATTERN HOLDS STEADY WITH A SFC LOW MOVING UP ALONG A COLD FRONT SITUATED JUST TO THE SOUTHEAST OF THE FORECAST AREA. RAIN MOVES THROUGH THIS MORNING...THEN EXPECT A BREAK FOR A TIME...WITH MORE RAIN THIS AFTERNOON. WITH TEMPERATURES FALLING TONIGHT...EXPECT RAIN TO CHANGE OVER TO A RAIN/SNOW MIX...FIRST AT KMSN BY AROUND 00Z AND THEN LATER IN THE EVENING FOR THE SOUTHEAST WI TAF SITES. LOOK FOR INCREASING NORTHEAST FLOW TONIGHT AS THE GRADIENT TIGHTENS WITH THE APPROACHING SFC LOW. && .MARINE...QUIET WINDS OVER THE WATER TODAY AS A SFC TROF/COLD FRONT MOVE THROUGH. AS THAT TROF DRIFTS SOUTH OF WISCONSIN BY EARLY EVENING...LOOK FOR GRADUALLY INCREASING NORTHEAST TO NORTH WINDS AND BUILDING WAVES THROUGH THE NIGHT AND INTO SATURDAY. EXPECT SMALL CRAFT ADVISORIES WILL BE POSTED LATER TODAY FOR ELEVATED CONDITIONS EXPECTED LATE TONIGHT THROUGH LATE SUNDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...ZABEL VERY SHORT TERM/AVIATION/MARINE...DAVIS
Hazardous weather outlook, Mar 4, 3:42 AM CST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CST FRI MAR 4 2011 WIZ046-047-051-052-056>060-062>072-050945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 342 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT COLDER AIR WILL BE FLOWING INTO THE AREA TONIGHT AT THE SAME TIME PRECIPITATION IS MOVING THROUGH WITH LOW PRESSURE PASSING TO THE SOUTH. THIS PRECIPITATION WILL BE TRANSITIONING FROM RAIN...TO A WINTRY MIX OF RAIN AND SNOW...THEN ALL SNOW. AT THIS TIME...ANY SNOW ACCUMULATIONS ARE EXPECTED TO BE FAIRLY MINOR AT AN INCH OR LESS. HOWEVER...IN THESE SITUATIONS...A QUICK HIGHER ACCUMULATION COULD OCCUR IN A LOCAL AREA...SO STAY UP TO DATE ON THE LATEST FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG STORM SYSTEM IS EXPECTED TO MOVE INTO THE REGION TUESDAY NIGHT AND WEDNESDAY. AT THIS POINT...IT APPEARS THIS STORM WILL BE WARM ENOUGH TO KEEP THE PRECIPITATION TYPE MAINLY RAIN ACROSS OUR AREA...WITH A RAIN SNOW MIX POSSIBLE AS THE PRECIPITATION FIRST MOVES IN TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-050945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ANOTHER SMALL CRAFT ADVISORY IS LIKELY FOR LATE TONIGHT AS LOW PRESSURE PASSES BY TO THE SOUTH. INCREASING NORTHEAST WINDS WILL RESULT IN BUILDING WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE THROUGH SUNDAY. STRONG LOW PRESSURE MAY BRING A RETURN TO SMALL CRAFT CONDITIONS TUESDAY NIGHT AND WEDNESDAY...AS BRISK EAST TO SOUTHEAST WINDS BUILD HIGH WAVES. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.